Skip to Content

Is it safe to take dramamine or immodium with cefdinir?

Responses (2)

Anonymous 23 Dec 2012

Hello,

Interaction Moderate: Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.

Interactions between your selected drugs

dimenhydrinate ↔ loperamide
Applies to: Dramamine (dimenhydrinate), Imodium (loperamide)
Using loperamide together with dimenhyDRINATE may increase side effects such as dizziness, drowsiness, and difficulty concentrating. You should avoid or limit the use of alcohol while being treated with these medications. Also avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medications affect you. DimenhyDRINATE may also increase the effects of loperamide on your intestines. Contact your doctor if you experience abdominal cramping or bloating during treatment with these medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.

Switch to professional interaction data

No other interactions were found between your selected drugs.
Note: this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.

Other drugs that your selected drugs interact with

cefdinir interacts with more than 30 other drugs.
Dramamine (dimenhydrinate) interacts with more than 100 other drugs.
Imodium (loperamide) interacts with more than 100 other drugs.

Interactions between your selected drugs and food

No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.

https://www.drugs.com/interactions-check.php?drug_list=542-0,892-462,1482-14224&consumer=1

Take care,

masso.-

kaismama 23 Dec 2012

The major interaction is that dramamine and imodium can cause constipation. I have the feeling you'd welcome that lol. The one thing you have to remember is that cefdinir can cause a form of diarrhea called c.diff, and this has to be treated by a doctor. Did your diarrhea start before starting cefdinir or after?

joawei 11 Oct 2016

watery diarrhea started after first pill. I have diarrhea very often normally.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions